Alert archive / Virginia / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 61, NWS Blacksburg, VA
NWS Blacksburg, VA issued this severe thunderstorm warning at Jun 10, 2018, 5:57 PM EDT for Franklin County, Virginia. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2018, 5:57 PM EDT (21:57 UTC)
- Expired
- Jun 10, 2018, 6:45 PM EDT
- In force
- 48 min
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Franklin County, VA
The radar
The Roanoke radar (KFCX), 37 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 10.0 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 45 J/kg
- Mixed-layer CIN
- -125 J/kg
- Mixed-layer LCL
- 1036 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
338
WUUS51 KRNK 102157
SVRRNK
VAC067-102245-
/O.NEW.KRNK.SV.W.0061.180610T2157Z-180610T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service BLACKSBURG VA
557 PM EDT SUN JUN 10 2018
The National Weather Service in BLACKSBURG has issued a
* Severe Thunderstorm Warning for...
Franklin County in west central Virginia...
* Until 645 PM EDT
* At 557 PM EDT, severe thunderstorms were located along a line
extending from Bent Mountain to near Copper Hill to near Callaway
to Endicott, moving east at 15 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Rocky Mount...
Boones Mill...
Ferrum...
Endicott...
and Burnt Chimney.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for damaging winds. For your safety, move to an
interior room on the lowest floor of a sturdy building. Stay away
from windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3687 8021 3703 8010 3712 8013 3716 8009
3717 8001 3714 7996 3721 7988 3721 7980
3723 7978 3720 7978 3719 7972 3715 7970
3716 7970 3709 7961 3708 7962 3706 7960
3688 7982
TIME...MOT...LOC 2157Z 256DEG 15KT 3717 8009 3709 8005 3697 8006 3689
8016
HAIL...<.75IN
WIND...60MPH
$$
MBS3 follow-up statements
844
WWUS51 KRNK 102218
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
618 PM EDT SUN JUN 10 2018
VAC067-102245-
/O.CON.KRNK.SV.W.0061.000000T0000Z-180610T2245Z/
Franklin VA-
618 PM EDT SUN JUN 10 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR CENTRAL FRANKLIN COUNTY...
At 618 PM EDT, severe thunderstorms were located along a line
extending from near Cave Spring to Boones Mill to near Rocky Mount to
near Ferrum, moving east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Rocky Mount...
Boones Mill...
Ferrum...
Burnt Chimney...
and Western Smith Mountain Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for LARGE HAIL AND DAMAGING WINDS. For your
safety, move to an interior room on the lowest floor of a sturdy
building. Stay away from windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3690 8007 3704 8001 3717 8001 3714 7996
3721 7988 3721 7980 3723 7978 3720 7978
3719 7972 3715 7970 3716 7970 3709 7961
3708 7962 3706 7960 3688 7982
TIME...MOT...LOC 2218Z 256DEG 15KT 3719 7999 3711 7995 3699 7996 3691
8006
HAIL...1.00IN
WIND...60MPH
$$
MBS370
WWUS51 KRNK 102228
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
628 PM EDT SUN JUN 10 2018
VAC067-102245-
/O.CON.KRNK.SV.W.0061.000000T0000Z-180610T2245Z/
Franklin VA-
628 PM EDT SUN JUN 10 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR NORTHEASTERN FRANKLIN COUNTY...
At 627 PM EDT, severe thunderstorms were located along a line
extending from Roanoke Mountain to near Boones Mill to near Rocky
Mount to Ferrum, moving east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Rocky Mount...
Burnt Chimney...
Western Smith Mountain Lake...
Union Hall...
and Northwest Smith Mountain Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for LARGE HAIL AND DAMAGING WINDS. For your
safety, move to an interior room on the lowest floor of a sturdy
building. Stay away from windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3695 7995 3704 7994 3714 7994 3721 7988
3721 7980 3723 7978 3720 7978 3719 7972
3715 7970 3716 7970 3709 7961 3708 7962
3706 7960 3694 7982
TIME...MOT...LOC 2227Z 256DEG 15KT 3720 7995 3712 7991 3700 7992 3692
8002
HAIL...1.00IN
WIND...60MPH
$$
MBS796
WWUS51 KRNK 102245
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
645 PM EDT SUN JUN 10 2018
VAC067-102253-
/O.EXP.KRNK.SV.W.0061.000000T0000Z-180610T2245Z/
Franklin VA-
645 PM EDT SUN JUN 10 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FRANKLIN COUNTY
HAS EXPIRED...
The storms which prompted the warning have weakened below severe
limits.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
LAT...LON 3695 7995 3704 7994 3714 7994 3721 7988
3721 7980 3723 7978 3720 7978 3719 7972
3715 7970 3716 7970 3709 7961 3708 7962
3706 7960 3694 7982
TIME...MOT...LOC 2243Z 256DEG 15KT 3721 7988 3713 7984 3701 7985 3693
7995
$$
MBSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 3:28 PM EDT, 2 hours 29 minutes earlier.
Area forecast discussion, Jun 10, 3:28 PM EDT, 2 hours 29 minutes before
Area Forecast Discussion National Weather Service Blacksburg VA 328 PM EDT Sun Jun 10 2018 .SYNOPSIS... A frontal boundary will drift very slowly south through the midweek, then dissipate. Another front stalls to our north by Thursday, then shifts south of us through the weekend. && .NEAR TERM /THROUGH MONDAY/... As of 250 PM EDT Sunday... Several areas of convection have fired this afternoon, 1 well east of our area, one along/east of the Blue Ridge and the other from the Alleghany Highlands to the Mountain Empire. The activity east of the Blue Ridge more along a shallow convergent zone, fueled by SBCAPEs of 1500-3000 J/Kg, though with higher pwats DCAPEs are low. Storm motion along/north of Bluefield to Appomattox around 15 to 20 mph, but around 10 mph across NC. A small threat of isolated wet microbursts/large hail thru this afternoon, with best threat east of a Amherst to Greensboro line where the CAPES are higher. The scattered to broken line in WV to far SW VA is more fueled by an Mesoscale Convective Vort (MCV) that has been weakening somewhat as it moves toward WV, with better vort situated across the Cumberland Plateau of TN. With lower CAPES in the west, appears severe threat is a bit more limited. Will have to watch how storms line up and interact with any outflow in terms of hydro issues, but currently confidence is high that any hydro concerns will be isolated, so no flash flood watches necessary. Going into tonight, high-res solutions showing activity drying out in the west, with last line moving east of the piedmont area by 1- 2AM. Next we look upstream over the Ohio Valley with a sharper shortwave moving southeast to the KY/WV/OH border by Monday morning. Will see front shift southward Monday with increased threat of more coverage of showers/storms. Excessive rainfall outlook and models favor higher flood threat over WV, southeast toward the Alleghanys. Will hold off on a watch for now and will see how upstream convection materializes as best heavy rain threat will be Monday afternoon. Severe threat Monday is marginal and cloud cover and speed of upstream system or development overhead may hinder strong insolation. If any sun appears, may see again isolated wind damage. Lows tonight stay up in the 60s, with highs Monday limited by cloud cover but looks cooler in our northern CWA with lower to mid 70s (Amherst to Greenbrier), to upper 70s to lower 80s in the middle from Bluefield to Lynchburg, as well as the rest of the mountains, to mid 80s southeast. Confidence high on wet forecast and isolated threat of severe and flooding, but lower on locations. && .SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/... As of 245 PM EDT Sunday... Models are advertising a little slower movement of the front in how far it progresses and keeps more of an upper trough axis situated from KY/Indiana east to VA/NC during Monday night-Tuesday night such that weather will stay active, though appears most of the area will reside on the north side/wedge side of the front, so overall severe threat will be diminished by potential for organized clusters along the front could bring a period of heavier downpours Monday night and more in the west/mountains Tue-Tue night. Still too far out for any watches. By Wednesday, front moves back north and we get back into a isolated to scattered regime with heating and outflow boundaries being the main forcing mechanism, so kept pops low. && .LONG TERM /THURSDAY THROUGH SUNDAY/... As of 300 PM EDT Sunday... No changes to the forecast this period, next front works in Thursday stalling to our north then high pressure moves into New England as deep trough heads into New Brunswick with axis shifting east of us. Still model differences suggest keeping low chance pops over the weekend. Confidence is low beyond Thursday. && .AVIATION /20Z SUNDAY THROUGH FRIDAY/... As of 130 PM EDT Sunday... Little has changed with the synoptic conditions since this time yesterday. Scattered storms firing up this afternoon from along and west of the Blue Ridge will shift east around 10-15 kts through the afternoon. Will see storms close enough to all airports to have VCTS in, and trying to time storms per high-res models and radar trends so added tempo groups thinking each airport can expect a thunderstorm. Confidence medium on this. Front starts to sag southeast tonight, but we are likely to see some low clouds and/or fog at places that had rain. Confidence higher at BCB/LWB for getting LIFR fog by morning, but MVFR at other sites, though BLF could also see some lower cigs. Medium confidence on this, but high confidence on sub-VFR after 09z tonight. Going to see fog/low clouds lift Monday morning with convection arriving toward the end of the taf period, but leaving it out as more widespread looks likely after 18z Monday. Winds will remain light and variable through most of the period, perhaps favoring light southwest during the daytime hours, except erratic around TSRA. .Extended Aviation Discussion... A cold front will move across the Ohio Valley and into the Mid- Atlantic region into Monday and Tuesday. This front will likely stall or drift only slightly further south into early next week, keeping unsettled conditions in place for several days. Model guidance suggests high likelihood for showers and thunderstorms with potential for sub-VFR ceilings and visibilities with the greater coverage shifting into southern sections by Tuesday. Overall, Monday afternoon still appears to be the day with the most widespread coverage of convection and associated aviation difficulties. There will still be periods of MVFR and even VFR. Conditions are expected to improve a bit through the later half of next week, but still a threat of at least diurnally driven showers/thunderstorms with daily potential for late night fog/low clouds each day during the period. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...None. NC...None. WV...None. && SYNOPSIS...WP NEAR TERM...WP SHORT TERM...WP LONG TERM...WP AVIATION...RAB/WP
Hazardous weather outlook, Jun 10, 3:44 PM EDT, 2 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Blacksburg VA 344 PM EDT Sun Jun 10 2018 NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059- WVZ042>044-507-508-111945- Ashe-Alleghany NC-Surry-Stokes-Rockingham-Caswell-Watauga-Wilkes- Yadkin-Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-Montgomery-Grayson- Carroll-Floyd-Craig-Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge- Patrick-Franklin-Bedford-Amherst-Henry-Pittsylvania-Campbell- Appomattox-Buckingham-Halifax-Charlotte-Mercer-Summers-Monroe- Eastern Greenbrier-Western Greenbrier- 344 PM EDT Sun Jun 10 2018 This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina, central Virginia, south central Virginia, southwest Virginia, west central Virginia and southeast West Virginia. .DAY ONE...This afternoon and tonight. A few storms through this evening may bring isolated wind damage, large hail, and localized flooding. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Scattered to numerous showers and thunderstorms are expected Monday. Locally heavy rainfall resulting in localized flooding or flash flooding will be the main threat. A few storms could also become severe producing damaging wind gusts and marginally severe hail. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed Monday.
In the hours before
Local storm report, Jun 10, 5:10 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
510 PM EDT SUN JUN 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM HAIL HILLSVILLE 36.77N 80.73W
06/10/2018 E0.50 INCH CARROLL VA BROADCAST MEDIA
DIME SIZE HAIL
&&
MBSSpecial weather statement, Jun 10, 5:14 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
514 PM EDT SUN JUN 10 2018
VAZ023-024-034-102200-
Botetourt-Bedford-Rockbridge-
514 PM EDT SUN JUN 10 2018
...STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN
ROCKBRIDGE...NORTHWESTERN BEDFORD AND BOTETOURT COUNTIES...
Until 600 PM EDT
At 513 PM EDT, radar indicated strong thunderstorms extending from
Gala to Daleville. Movement was east at 15 mph.
Wind gusts up to 50 mph and small hail are possible with these
storms.
Locations impacted include...
Buena Vista...
Buchanan...
Glasgow...
Troutville...
and Montvale.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3731 7957 3736 7994 3739 8001 3772 7985
3775 7937
TIME...MOT...LOC 2113Z 269DEG 15KT 3768 7979 3744 7993
MBSSpecial weather statement, Jun 10, 5:29 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
529 PM EDT SUN JUN 10 2018
VAZ017-102145-
Floyd-
529 PM EDT SUN JUN 10 2018
...A STRONG THUNDERSTORM WILL AFFECT
NORTHEASTERN FLOYD COUNTY...
Until 545 PM EDT
At 529 PM EDT, a strong thunderstorm was located over Check, moving
east at 20 mph.
Wind gusts up to 50 mph and pea size hail are possible with this
storm.
Locations impacted include...
Copper Hill...
Terrys Fork...
and Check.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3703 8034 3710 8021 3711 8018 3711 8016
3712 8013 3712 8012 3711 8012 3710 8011
3708 8011 3706 8012 3703 8010 3701 8012
TIME...MOT...LOC 2129Z 251DEG 19KT 3706 8019
MBSLocal storm report, Jun 10, 5:45 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
545 PM EDT SUN JUN 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG 5 SE FRIES 36.66N 80.90W
06/10/2018 CARROLL VA 911 CALL CENTER
TREE DOWN BLOCKING TOWER ROAD.
&&
JRUCKMANLocal storm report, Jun 10, 5:48 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
548 PM EDT SUN JUN 10 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG 5 ESE FRIES 36.70N 80.88W
06/10/2018 CARROLL VA 911 CALL CENTER
TREE DOWN BLOCKING HEBRON ROAD.
&&
JRUCKMANSpecial weather statement, Jun 10, 5:50 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
550 PM EDT SUN JUN 10 2018
NCZ001-002-019-102245-
Ashe-Wilkes-Alleghany-
550 PM EDT SUN JUN 10 2018
...A STRONG THUNDERSTORM WILL AFFECT
ALLEGHANY...NORTH CENTRAL WILKES AND EAST CENTRAL ASHE COUNTIES IN
NORTHWESTERN NORTH CAROLINA...
Until 645 PM EDT
At 549 PM EDT, a strong thunderstorm was located over Stratford. the
storm is nearly stationary while producing torrential rainfall.
Winds in excess of 40 mph and pea size hail are also possible with
this storm.
Locations impacted include...
Sparta...
Laurel Springs...
Glendale Springs...
Mc Grady...
and Ennice.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3633 8139 3657 8133 3657 8118 3656 8100
3634 8113
TIME...MOT...LOC 2149Z 269DEG 2KT 3654 8120
JHThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 12:59 PM EDT | Special Weather Statement | RNK | City of Salem | 31 min |
| Jun 10, 1:29 PM EDT | Special Weather Statement | RNK | Botetourt | 31 min |
| Jun 10, 1:39 PM EDT | Special Weather Statement | RNK | Henry | 36 min |
| Jun 10, 1:46 PM EDT | Areal Flood Advisory | RNK | Roanoke | 4 hr |
| Jun 10, 2:12 PM EDT | Special Weather Statement | RNK | Bedford | 48 min |
| Jun 10, 2:24 PM EDT | Special Weather Statement | RNK | Franklin | 36 min |
| Jun 10, 2:26 PM EDT | Special Weather Statement | RNK | Franklin | 34 min |
| Jun 10, 2:33 PM EDT | Severe Thunderstorm Warning | RNK | Bedford, Franklin, Pittsylvania | 57 min |
| Jun 10, 3:08 PM EDT | Special Weather Statement | RNK | Amherst, City of Buena Vista | 67 min |
| Jun 10, 3:24 PM EDT | Special Weather Statement | RNK | Alleghany, Rockbridge, City of Covington, City of Lexington | 51 min |
| Jun 10, 3:30 PM EDT | Special Weather Statement | RNK | Franklin | 60 min |
| Jun 10, 3:34 PM EDT | Severe Thunderstorm Warning | RNK | Amherst, Buckingham, Rockbridge | 41 min |
| Jun 10, 3:40 PM EDT | Areal Flood Advisory | RNK | Bedford, Franklin, Pittsylvania | 4 hr |
| Jun 10, 4:17 PM EDT | Special Weather Statement | RNK | Amherst, Rockbridge, City of Buena Vista, City of Lexington | 43 min |
| Jun 10, 4:23 PM EDT | Special Weather Statement | RNK | Craig, Roanoke, City of Salem | 67 min |
| Jun 10, 4:38 PM EDT | Special Weather Statement | RNK | Carroll, Floyd, Grayson, City of Galax | 52 min |
| Jun 10, 4:45 PM EDT | Severe Thunderstorm Warning | RNK | Carroll, Floyd, Grayson, City of Galax | 60 min |
| Jun 10, 4:52 PM EDT | Severe Thunderstorm Warning | RNK | Buckingham | 53 min |
| Jun 10, 5:01 PM EDT | Areal Flood Advisory | RNK | Carroll, Grayson, City of Galax | 119 min |
| Jun 10, 5:14 PM EDT | Special Weather Statement | RNK | Botetourt | 46 min |
| Jun 10, 5:29 PM EDT | Special Weather Statement | RNK | Floyd | 16 min |
| Jun 10, 5:35 PM EDT | Severe Thunderstorm Warning | RNK | Floyd, Franklin, Roanoke | 25 min |
| Jun 10, 6:01 PM EDT | Special Weather Statement | RNK | Buckingham | 59 min |
| Jun 10, 6:08 PM EDT | Special Weather Statement | RNK | City of Roanoke | 52 min |
| Jun 10, 6:20 PM EDT | Severe Thunderstorm Warning | RNK | Buckingham | 44 min |
| Jun 10, 7:35 PM EDT | Special Weather Statement | RNK | Pittsylvania | 40 min |
| Jun 10, 7:38 PM EDT | Special Weather Statement | RNK | Campbell | 37 min |
| Jun 10, 7:49 PM EDT | Special Weather Statement | RNK | City of Danville | 26 min |
| Jun 10, 7:55 PM EDT | Special Weather Statement | RNK | Halifax | 20 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.